MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO INTL OPI 230V; OXYGEN CONCENTRATOR

RESPIRONICS, INC. EVERFLO INTL OPI 230V; OXYGEN CONCENTRATOR
Model Number 1020008
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation from an end user, while using the everflo the board found burnt at fan to board connector.There is no allegation of patient harm, serious injury, or medical intervention.The device was returned to the manufacturer for evaluation.During evaluation of the device, the manufacturer visually inspected the device and found the board burnt at fan to board input connector and confirmed customer's complaint.Power cord was replaced due to damaged connectors, sieve beds were replaced due to low o2 level, main board was replaced due to burn/ damage and not working, fan was replaced due to burn damaged on fan unit, compressor was replaced due to damaged connectors, inlet filter was replaced due to preventive maintenance and whisper cap was replaced.In addition, o2 level was 94.5% and device testing was completed and passed.

Brand Name
EVERFLO INTL OPI 230V
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21539641
Report Number2518422-2025-028525
Device Sequence Number7857682
Product Code CAW
UDI-Device Identifier00606959032576
UDI-Public(01)00606959032576
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020008
Device Catalogue Number1020008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown